# SDR 95ZZZX2819

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Gland
- Part number: 30006773
- Condition: Worn
- Location: Servo
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IN-SHOP TEAR DOWN OF ACTUATOR FOR INSPECTION AND REPAIR DUE TO LEAKING, FOUND ID OF GLANDS, 2 EACH, WORN PAST LIMITS BY MOVEMENT OF PISTONS THROUGH GLANDS.
